# SDR KCSA071355

- Difficulty date: September 11, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 69,215 hours, 18,173 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stanchion
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA-1920 LEFT FLOORBEAM STANCHION CRACKED .25 INCH WL-118.
